American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2280) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information
View Article: PDF

[2] Joan L. Dyer. A nilpotent Lie algebra with nilpotent automorphism group. Bull. Amer. Math. Soc. 76 (1970) 52-56. MR 0249544.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1